Skip to Main content Skip to Navigation
Journal articles

A non elliptic spectral problem related to the analysis of superconductive micro-strip lines

Anne-Sophie Bonnet-Ben Dhia 1 Karim Ramdani
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
CNRS - Centre National de la Recherche Scientifique : UMR7231, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France
Abstract : This paper is devoted to the spectral analysis of a non elliptic operator A , deriving from the study of superconducting micro-strip lines. Once a sufficient condition for the self-adjointness of operator A has been derived, we determine its continuous spectrum. Then, we show that A is unbounded from below and that it has a sequence of negative eigenvalues tending to -∞. Using the Min-Max principle, a characterization of its positive eigenvalues is given. Thanks to this characterization, some conditions on the geometrical (large width) and physical (large dielectric permittivity in modulus) properties of the strip that ensure the existence of positive eigenvalues are derived. Finally, we analyze the asymptotic behavior of the eigenvalues of A as the dielectric permittivity of the strip goes to -∞.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download
Contributor : Aurélien Arnoux <>
Submitted on : Tuesday, February 14, 2017 - 4:35:28 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM
Long-term archiving on: : Monday, May 15, 2017 - 5:56:06 PM


Publisher files allowed on an open archive




Anne-Sophie Bonnet-Ben Dhia, Karim Ramdani. A non elliptic spectral problem related to the analysis of superconductive micro-strip lines. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2002, 36 (3), pp.461-487. ⟨10.1051/m2an:2002021⟩. ⟨hal-00990209⟩



Record views


Files downloads